MAUDE Adverse Event Report: AESCULAP AG S4 SET SCREW NEW VERSION; ORTHOSIS, SPINAL PEDICLE FIXATION

AESCULAP AG S4 SET SCREW NEW VERSION; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number SW790T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing evaluation: investigation on-going.Should additional relevant information become available, a supplemental medwatch report will be provided.
 
Event or Problem Description
It was reported that a s4 set screw was being used during a procedure.According to the complainant, the device slipped the thread while being screwed to lock.No patient complications reported as a result of the event.Additional information has been requested, but has not yet been made available.
 
Additional Manufacturer Narrative
Update: the surgery was delayed about 05 mins; took it out and replaced by other; treatment was fine.Investigation results: we made a visual inspection of the screw.In the first step we investigated the hexagon of the screw.The hexagon of the screw is in a proper condition.In the next step we investigated the bottom of the screw.Here we found no signs of wear or impacts.After that we checked the thread of the screw.The thread is in a proper condition.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.Rationale: the screw shows no defects, wear, impressions or other damages.

Brand Name
S4 SET SCREW NEW VERSION
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10548002
Report Number9610612-2020-00524
Device Sequence Number16892174
Product Code MNI
UDI-Device Identifier04038653455256
UDI-Public4038653455256
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K032219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW790T
Device Catalogue NumberSW790T
Device Lot Number52588760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date09/17/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1